# SDR SWAA2016041851033

- Difficulty date: March 11, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO VERTICAL LOWER WEB CORRODED, BETWEEN BS 767 - 787, STRINGER .  R & R WEB IAW SRM.
